How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask dermdoc19 Your Own Question
dermdoc19
dermdoc19, Dermatologist
Category: Dermatology
Satisfied Customers: 2779
Experience:  30 years practice in general and cosmetic dermatology
50983945
Type Your Dermatology Question Here...
dermdoc19 is online now

II have had a rash on my for 9 months and have

Customer Question

I I have had a rash on my penis for 9 months and have seen a dermatologist several times, he has tried dermovate, trimovate and tacrolimus monohydrate. Non of these creams have made any difference except to say that when I use nothing at all the rash becomes more inflamed, but there is no itching or pain. I would be most grateful for your opinion. Peter XXXX

Submitted: 3 years ago.
Category: Dermatology